MAUDE Adverse Event Report: BAUSCH + LOMB VACUUM PHACO PACK WITH 2.2 MM SLEEVE; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB VACUUM PHACO PACK WITH 2.2 MM SLEEVE; UNIT, PHACOFRAGMENTATION
Model Number BLV3220000
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reports that the phaco sleeve has three holes in it and one of the holes was not punched and a part of the green sleeve and got into the anterior chamber.The doctor was able to aspirate it out.This happened twice on two separate patients on the same day.The products were disposed of.There was no medical intervention/treatment required.
 
Additional Manufacturer Narrative
The device was discarded and is not available for evaluation.The manufacturing and sterilization records were reviewed and found to be acceptable.The reported particle is not available for return so we are unable to investigate further for root cause.Review of the device history record shows product was properly made and met all release requirements.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action was deemed necessary.The investigation is complete.
 
Additional Manufacturer Narrative
Udi related data quality updates only.The udi is being corrected due to a typographical error in the udi-di.

Brand Name
VACUUM PHACO PACK WITH 2.2 MM SLEEVE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blv
saint louis, MO 63122
6362263220
MDR Report Key18365213
Report Number0001920664-2023-70129
Device Sequence Number12789359
Product Code HQC
UDI-Device Identifier00757770058402
UDI-Public(01)00757770058402(17)250206(10)X4910
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2025
Device Model NumberBLV3220000
Device Lot NumberX4910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date10/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS SYSTEM AND ACCESSORIES.
Patient SexUnknown